In lieu of an abstract, here is a brief excerpt of the content:

AMERICAN JOURNAL OF MATHEMATICS Founded in 1878 by Johns Hopkins University INDEX TO VOLUME 140 2018 PAGE ABE, TOMOYUKI and DANIEL CARO. Theory of weights in p-adic cohomology . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 879 AOUGAB, TARIK and JUAN SOUTO. Counting curve types. . . . . . . . . . . . . 1423 BAKKER, BENJAMIN and GAVRIL FARKAS. The Mercat Conjecture for stable rank 2 vector bundles on generic curves. . . . . . . . . . . . . . . . . . . 1277 BANK, EFRAT, LIOR BARY-SOROKER, and ARNO FEHM. Sums of two squares in short intervals in polynomial rings over finite fields . . . . 1113 BARCELÓ, JUAN ANTONIO and ANTHONY CARBERY. On the magnitudes of compact sets in Euclidean spaces . . . . . . . . . . . . . . . . . . . . . . 449 BARRIOS, BEGOÑA, ALESSIO FIGALLI, and XAVIER ROS-OTON. Global regularity for the free boundary in the obstacle problem for the fractional Laplacian . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 415 BARY-SOROKER, LIOR. See BANK, EFRAT BENNETT, JONATHAN, NEAL BEZ, TARYN C. FLOCK, and SANGHYUK LEE. Stability of the Brascamp-Lieb constant and applications. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 543 BERMAN, ROBERT J. and JOAQUIM ORTEGA-CERDÀ. Sampling of real multivariate polynomials and pluripotential theory . . . . . . . . . . . 789 BEZ, NEAL. See BENNETT, JONATHAN BLANC, JÉRÉMY and SUSANNA ZIMMERMANN. Topological simplicity of the Cremona groups. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1297 BONTHONNEAU, YANNICK. Resonance-free regions for negatively curved manifolds with cusps . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 821 BOUTONNET, RÉMI, CYRIL HOUDAYER, and STEFAAN VAES. Strong solidity of free Araki-Woods factors. . . . . . . . . . . . . . . . . . . . . . . . . . . . 1231 CARBERY, ANTHONY. See BARCELÓ, JUAN ANTONIO CARO, DANIEL. See ABE, TOMOYUKI CHAUDOUARD, PIERRE-HENRI. Sur certaines contributions unipotentes dans la formule des traces d’Arthur . . . . . . . . . . . . . . . . . . . . . . 699 COLLIN, P., L. HAUSWIRTH, and H. ROSENBERG. Minimal surfaces in finite volume hyperbolic 3-manifolds N and in M ×S1, M a finite area hyperbolic surface . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1075 CONTI, M., VALERIA DANESE, CLAUDIO GIORGI, and VITTORINO PATA. A model of viscoelasticity with time-dependent memory kernels . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 349 CONTI, MONICA, VALERIA DANESE, and VITTORINO PATA. Viscoelasticity with time-dependent memory kernels, II: asymptotic behavior of solutions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1687 DANESE, V. See CONTI, M. DANESE, VALERIA. See CONTI, MONICA FARKAS, GAVRIL. See BAKKER, BENJAMIN FEHM, ARNO. See BANK, EFRAT FIGALLI, ALESSIO. See BARRIOS, BEGOÑA FISCHLER, S. and T. RIVOAL. Microsolutions of differential operators and values of arithmetic Gevrey series. . . . . . . . . . . . . . . . . . . . . . . . . . 317 FLOCK, TARYN C. See BENNETT, JONATHAN FREI, CHRISTOPHER, DANIEL LOUGHRAN, and RACHEL NEWTON. The Hasse norm principle for abelian extensions. . . . . . . . . . . . . . . . . . . . . 1639 FUJITA, KENTO. Optimal bounds for the volumes of Kähler-Einstein Fano manifolds . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 391 GAO, FAN. The Langlands-Shahidi L-functions for Brylinski-Deligne extensions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 83 GIORGI, C. See CONTI, M. GUTH, LARRY and JOSHUA ZAHL. Algebraic curves, rich points, and doubly-ruled surfaces. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1187 HAUSWIRTH, L. See COLLIN, P. HOUDAYER, CYRIL. See BOUTONNET, RÉMI HUANG, SHAOCHUANG and LUEN-FAI TAM. Kähler-Ricci flow with unbounded curvature . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 189 IKEDA, TAMOTSU and HIDENORI KATSURADA. On the Gross-Keating invariant of a quadratic form over a non-archimedean local field . . 1521 JACQUET, HERVÉ and BAIYING LIU. On the local converse theorem for p-adic GLn . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1399 JIANG, CHEN. On birational boundedness of Fano fibrations . . . . . . . . . . . 1253 JOHNSTON, HENRI and ANDREAS NICKEL. Hybrid Iwasawa algebras and the equivariant Iwasawa main conjecture. . . . . . . . . . . . . . . . . . . . 245 KASHIO, TOMOKAZU. On the algebraicity of some products of special values of Barnes’ multiple gamma function . . . . . . . . . . . . . . . . . . . . . 617 KATSURADA, HIDENORI. See IKEDA, TAMOTSU KAWAGUCHI, SHU, SHIGERU MUKAI, and KEN-ICHI YOSHIKAWA. Resultants and the Borcherds Φ-function . . . . . . . . . . . . . . . . . . . . . . . 1471 KOLESNIKOV, ALEXANDER V. and EMANUEL MILMAN. Poincaré and Brunn-Minkowski inequalities on the boundary of weighted Riemannian manifolds . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1147 KOSSOVSKIY, I. and B. LAMEL. On the analyticity of CR-diffeomorphisms . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 139 LAMEL, B. See KOSSOVSKIY, I. LARSEN, MICHAEL. See MAZUR, BARRY LEE, SANGHYUK. See BENNETT, JONATHAN LIU, BAIYING. See JACQUET, HERVÉ LOUGHRAN, DANIEL. See FREI, CHRISTOPHER MAZUR, BARRY and KARL RUBIN, with an appendix by MICHAEL LARSEN. Diophantine stability . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 571 MENG, SHENG and DE-QI ZHANG. Jordan property for non-linear algebraic groups and projective varieties . . . . . . . . . . . . . . . . . . . . . . . . . 1133 MILMAN, EMANUEL. See KOLESNIKOV, ALEXANDER V. MUKAI, SHIGERU. See KAWAGUCHI, SHU MUTHIAH, DINAKAR. On Iwahori-Hecke algebras for p-adic loop groups: double coset basis and Bruhat order . . . . . . . . . . . . . . . . . . . . . . . . . . . . 221 NEWTON, RACHEL. See FREI, CHRISTOPHER NICKEL, ANDREAS. See JOHNSTON, HENRI NIE, SIAN. Connected components of closed affine Deligne-Lusztig varieties in affine Grassmannians . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1357 OH, SUNG-JIN and DANIEL TATARU. Energy dispersed solutions for the (4+1)-dimensional Maxwell-Klein-Gordon equation. . . . . . . . . . . . 1 ORTEGA-CERDÀ, JOAQUIM. See BERMAN, ROBERT J. OTA, KAZUTO. Kato’s Euler system and...

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1731-1734
Launched on MUSE
2018-11-27
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.